# SDR SWIA201436299

- Difficulty date: February 8, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 39,473 hours, 57,196 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY EXIT DOES NOT ILLUMINATE REAR SEAT 2A & 3A.  FLT 5341 SECURED WIRE FOR FWD FLOOR EMERGENCY EXIT LIGHTING IAW WMM.
